| Model Number |
PCB00 |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Separation Problem (4043)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the lens was inserted and removed.If explanted; give date: not applicable as the lens was inserted and removed.(b)(6).Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional investigation requests for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the pcb00 monofocal iol (intraocular lens) had only one (1) haptic.Additional information was received and it was learnt that the torn haptic was identified in the patient's eye during implantation.Reportedly, the lens and the torn haptic were removed and another lens was implanted as a replacement.There was no significant delay and patient outcome was reported as good.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.